| Model Number |
439678 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Sepsis (2067)
| Date of Event |
07/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: dtba1d1 crtd, implanted: (b)(6) 2015.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient was hospitalized due to sepsis and dehydration.The patient received treatment and was discharged.The cardiac resynchronization therapy defibrillator (crt-d) system remained in use.The patient is a participant in the (b)(6) clinical study.No further patient complications have been reported as a result of this event.